Skip to Content

Do the side affects go away with prolonged use? I am taking Wellbutrin?

Responses (3)

Anonymous 5 Mar 2013

Hello Cherbot. Yes they do. More often than not, the longer on the Wellbutrin, the less the side effect (s). They do ease up and the majority disappear. Regards pledge

WildcatVet 5 Mar 2013

Hi, Cherbot! Generally, the worst of any side effect you have is gone within a few days to a week or two. By 4-6 wks you should have no problem. If you do for any length of time, let your prescribing physician know. A dosage adjustment will usually solve the problem or a trial on a different medication.
Good luck to you. Regards, WCV

4N Substances 5 Mar 2013

Hello Cherbo and welcome to the Forum. As a long time Wellbutrin user, I can assure you that the side effects typically do not last long. Discuss with your Dr. any that persist. I'm sure you'll soon be feeling very well.
Regards,
4N Substances aka Frenchie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions